Advertisement

Siberian Mathematical Journal

, Volume 24, Issue 6, pp 955–960 | Cite as

Rings in which annihilators form a sublattice of the lattice of ideals

  • M. Ya. Finkel'shtein
Article
  • 35 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    M. Jaegerman and J. Krempa, “Rings in which ideals are annihilators,” Fund. Math.,76, No. 2, 95–107 (1972).Google Scholar
  2. 2.
    L. Herman, “Semiorthogonality in Rickart rings,” Pac. J. Math.,39, No. 1, 179–186 (1971).Google Scholar
  3. 3.
    B. Brown and N. H. McCoy, “The maximal regular ideal of rings,” Proc. Am. Math. Soc.,1, No. 2, 165–171 (1950).Google Scholar
  4. 4.
    M. A. Satyanarayana, “A note on PP-rings,” Math. Scand.,25, No. 1, 105–108 (1968).Google Scholar
  5. 5.
    L. A. Skornyakov, “Homological classification of rings,” Mat. Vestn.,4 (19), No. 4, 415–434 (1967).Google Scholar
  6. 6.
    C. Faith, Algebra: Rings, Modules, and Categories, Springer-Verlag (1973).Google Scholar
  7. 7.
    N. Jacobson, Structure of Rings, Amer. Math. Soc., Providence, R. I. (1956).Google Scholar
  8. 8.
    Y. Utumi, “On continuous regular rings and semisimple self-injective rings,” Can. J. Math.,12, 597–605 (1960).Google Scholar
  9. 9.
    S. A. Steinberg, “Rings of quotients of rings without nilpotent elements,” Pac. J. Math.,49, No. 2, 493–506 (1973).Google Scholar
  10. 10.
    L. Jeremy, “Modules et anneaux quasicontinuous,” Can. Math. Bull.,17, No. 2, 217–228 (1974).Google Scholar
  11. 11.
    L. W. Small, “Semihereditary rings,” Bull. Am. Math. Soc.,73, No. 5, 656–658 (1967).Google Scholar
  12. 12.
    M. Ya. Finkel'shtein, “PP-rings with the annihilator condition,” Vestn. Mosk. Gos. Univ., Ser. Mat.-Mekh., No. 4, 12–14 (1972).Google Scholar

Copyright information

© Plenum Publishing Corporation 1984

Authors and Affiliations

  • M. Ya. Finkel'shtein

There are no affiliations available

Personalised recommendations